# SDR 97ZZZX4873

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- Aircraft serial: 18802473T
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C98
- Condition: Cracked
- Location: Nr 1 Socket
- Part time: 800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER IN FOR RESEAL AND A CRACK WAS FOUND IN THE BLADE RETENTION THREADS OF NR 1 HUB SOCKET.  THE CRACK HAD NOT YET GONE THROUGH THE HUB TO THE OUTSIDE.
